Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 70, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Aug 4, 2013, 11:26 AM CDT for 4 counties in Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2013, 11:26 AM CDT (16:26 UTC)
- Expired
- Aug 4, 2013, 5:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barry County, MO, Christian County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 56 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 5:10 PM CDT | FLOOD | 1 Se Mcdowell, MO | THE LOW WATER CROSSING AT MCDOWELLS BEND WAS IMPASSABLE DUE TO HIGH WATER. |
| Aug 4, 5:10 PM CDT | FLOOD | 5 Nne Cassville, MO | THE LOW WATER BRIDGE ON COUNTY ROAD 2140 AND HIGHWAY Y WAS FLOODED AND IMPASSABLE. |
| Aug 4, 5:10 PM CDT | FLOOD | Shell Knob, MO | LONG CREEK ROAD OFF OF HIGHWAY YY WAS UNDER WATER AND IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 745 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
040
WGUS53 KSGF 041626
FFWSGF
MOC009-043-209-213-042200-
/O.NEW.KSGF.FF.W.0070.130804T1626Z-130804T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 AM CDT SUN AUG 4 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
SOUTH CENTRAL CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
STONE COUNTY IN SOUTHWEST MISSOURI...
WESTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 500 PM CDT.
* AT 1122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL RATES OF TWO TO FOUR INCHES PER HOUR ARE EXPECTED WITH
THESE STORMS THROUGH EARLY AFTERNOON.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA...
ROUTE Y AT FLAT CREEK JUST NORTHEAST OF CASSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3650 9399 3693 9372 3692 9362 3694 9361
3693 9306 3651 9301
$$
TERRY2 follow-up statements
737
WGUS73 KSGF 041827
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 PM CDT SUN AUG 4 2013
MOC009-043-209-213-042200-
/O.CON.KSGF.FF.W.0070.000000T0000Z-130804T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-BARRY MO-STONE MO-TANEY MO-
127 PM CDT SUN AUG 4 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
EASTERN BARRY...SOUTH CENTRAL CHRISTIAN...STONE AND WESTERN TANEY
COUNTIES...
AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS PRODUCED TWO TO THREE INCHES OF RAINFALL ACROSS THE
WARNED AREA. MANY OF THESE AREAS RECEIVED TWO INCHES OR MORE OF RAIN
YESTERDAY.
THE HEAVY RAINFALL ON SATURATED GROUNDS WILL CONTINUE TO PRODUCE
RUNOFF WHICH COULD CAUSE FLASH FLOODING TO OCCUR. CREEKS...STREAMS AND
LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF
FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3650 9399 3693 9372 3692 9362 3694 9361
3693 9306 3651 9301
$$
TERRY497
WGUS73 KSGF 041956
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CDT SUN AUG 4 2013
MOC009-043-209-213-042006-
/O.CAN.KSGF.FF.W.0070.000000T0000Z-130804T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-BARRY MO-STONE MO-TANEY MO-
256 PM CDT SUN AUG 4 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN BARRY...
SOUTH CENTRAL CHRISTIAN...STONE AND WESTERN TANEY COUNTIES...
THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD
WARNING. THIS MEANS THAT RUNOFF WILL CONTINUE TO CAUSE
FLOODING...HOWEVER RAPID WATER RISES ARE NO LONGER EXPECTED. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3650 9399 3693 9372 3692 9362 3694 9361
3693 9306 3651 9301
$$
TERRYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 10:34 AM CDT, 52 minutes earlier.
Area forecast discussion, Aug 4, 10:34 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1034 AM CDT Sun Aug 4 2013
.UPDATE...
ISSUED AT 1027 AM CDT SUN AUG 4 2013
MCS currently pushing through the western forecast area with
pockets of moderate to heavy rainfall. There was an overall
diminishing trend with the convection, however light to occasional
moderate rain extends well back into Kansas with a large cloud
shield. Have adjusted temperatures downward for today to account
for the precipitation and cloud cover. Flooding will remain a
concern today with additional areas of heavy rainfall and more
rain expected tonight.
&&
.SHORT TERM...(Today and Tonight)
ISSUED AT 247 AM CDT SUN AUG 4 2013
After impressive rainfall totals Friday night and early Saturday morning,
the region has gotten a much-needed break from the rain for at
least a short time early this morning. However, yet another MCS, as
of 245 AM, pushing east across central Kansas, and will likely
begin to push into southeastern Kansas and western Missouri a
little before daybreak.
Rainfall totals observed across central Kansas this morning have
been extreme, with some areas around Wichita picking up 3 to 4 inches
of rain in less than 90 minutes. Thankfully for the Ozarks, this
complex should be weakening somewhat as it pushes east into the area
this morning, though many areas will pick up another good bout of
rain during the morning and early afternoon hours today, especially
west of U.S. 65.
Convection should dwindle a bit this afternoon into the early
evening hours, with just remnant scattered thunderstorms associated
with the remains of this morning's complex. Heading into this
evening, though, yet another large area of thunderstorms should
develop over the Ozarks, and slowly move south and east overnight.
At this time, expect to see activity initiate late tonight between
I-49 and U.S. 65, with a slow southeastward push into the eastern
Ozarks by Monday morning.
With somewhat limited instability in place tonight, don't believe
that the overall severe weather risk is particularly high. However,
the heavy rainfall/flash flood risk appears to be rather
significant, with a 30-40 KT low level jet feeding elevated
convection with PWATs well in excess of 2". Think that overall
basin averages of one to two inches of additional rain is likely,
especially across the U.S. 65 corridor, with some areas picking up
perhaps double that on a localized scale. With saturated soils and
creeks/low water crossings already running high, very little
additional rainfall will be needed to result in renewed flooding.
Needless to say, the Flash Flood Watch will be allowed to continue
into Monday morning.
.LONG TERM...(Monday THROUGH Saturday)
ISSUED AT 247 AM CDT SUN AUG 4 2013
As has been the case for a few days, a daytime downswing in
convective coverage/intensity should occur during the day on
Monday. By Monday night into Tuesday morning, the ring of fire
should become active yet again, though mostly for the northeastern
portion of the CWA (roughly Osage Beach to Eminence) as the upper
ridge tries to poke north into the region from the southern
Plains. This will also bring somewhat warmer temperatures to the
forecast area for Tuesday, with some areas across southeastern
Kansas and southwestern/southern Missouri warming into the mid
90s.
On Wednesday, a stronger shortwave is progged to swing southeast
across the Dakotas, which will push a cold front south toward, and
eventually though, the region. Consensus timing among the guidance
suite members brings this front through Wednesday night into
Thursday morning. The severe weather threat looks low with this
FROPA, though there are indications that it may bring yet another
round of moderate to heavy rain.
Beyond Thursday, the forecast becomes a bit uncertain regarding the
eventual position of the aforementioned frontal boundary. At this
point, it looks to stall out along or just south of the
Missouri/Arkansas state line. Scattered thunderstorms will remain
possible on a daily basis in the vicinity of that frontal boundary,
with drier, more comfortable conditions expected if/when/where
Canadian high pressure is able to build in to the north of the front.
&&
.AVIATION...(For the 12Z TAFS through 12Z Monday Morning)
ISSUED AT 702 AM CDT SUN AUG 4 2013
Complex forecast over the next 24 hours as multiple rounds of
showers and storms will affect the region. The first round of
activity will affect the region this morning. Leading an area of
rainfall is a line of storms capable, at times, of producing
periods IFR ceilings and visibility. This rainfall should decrease
in coverage this afternoon. A brief break in the action is
possible late this afternoon into the early evening hours.
However, redevelopment of widespread showers and storms is
expected by the late evening hours. Confidence in the precise
location of storm development is low at this time and have
introduce VCSH at JLN/BBG. Confidence is a little higher at SGF
and have included rainfall for the overnight hours. Once again,
bouts of IFR ceilings and visibility are possible.
&&
.HYDROLOGY...
ISSUED AT 938 AM CDT SUN AUG 4 2013
REMNANTS OF OVERNIGHT MESOSCALE CONVECTIVE COMPLEX CONTINUE TO
MOVE ACROSS OUR WESTERN AND CENTRAL COUNTIES THIS MORNING. EXPECT
OVERALL WEAKENING TREND THROUGH LATE MORNING AND EARLY AFTERNOON
WITH HEAVIEST RAIN TRACKING EAST SOUTHEAST FROM LAWRENCE/DADE
COUNTY ACROSS GREENE/CHRISTIAN/SOUTHERN WEBSTER AND WESTERN
DOUGLAS COUNTIES OVER THE NEXT HOUR OR TWO. INFRARED SATELLITE
SHOWS COOLING CLOUD TOPS IN THIS GENERAL AREA AND AIRMASS
PRECIPITABLE WATER TO FUEL STORMS APPROACHED TWO INCHES ON THE
MORNING SOUNDING. RAINFALL RATES HAVE BEEN AT LEAST ONE INCH PER
HOUR IN AREAS WITH GREATER THAN 50 DBZ.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Monday morning FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH through Monday morning FOR KSZ073-097-101.
&&
UPDATE...Lindenberg
SHORT TERM...Boxell
LONG TERM...Boxell
AVIATION...Gagan
HYDROLOGY...TerryHazardous weather outlook, Aug 4, 3:48 AM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 348 AM CDT SUN AUG 4 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050900- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 348 AM CDT SUN AUG 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... AN AREA OF SHOWERS AND THUNDERSTORMS WILL PUSH EAST INTO SOUTHEASTERN KANSAS AND WESTERN MISSOURI THIS MORNING. CLOUD TO GROUND LIGHTNING AND MODERATE TO HEAVY RAINFALL CAN BE EXPECTED WITH THESE STORMS. THIS AREA OF RAIN AND THUNDERSTORMS WILL WEAKEN AND BECOME MORE SCATTERED IN NATURE DURING THE DAY TODAY. LATER TONIGHT...AN ADDITIONAL COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS MUCH OF THE OUTLOOK AREA. FREQUENT CLOUD TO GROUND LIGHTNING AND TORRENTIAL RAINFALL CAN BE EXPECTED WITH THIS COMPLEX OF STORMS. WITH ALREADY SATURATED GROUND...HEAVY RAIN WILL LIKELY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL CONTINUE TO PUSH SOUTHEAST EARLY MONDAY MORNING ACROSS THE AREA...WITH ADDITIONAL SCATTERED THUNDERSTORM DEVELOPMENT POSSIBLE DURING THE DAY MONDAY. AN ADDITIONAL COMPLEX OF STORMS IS POSSIBLE MONDAY NIGHT AND EARLY TUESDAY MORNING...POSSIBILITY BRINGING ADDITIONAL HEAVY RAIN. THE AREA MOST LIKELY TO BE AFFECTED BY THESE STORMS IS ALONG AND TO THE EAST OF A LINE FROM OSAGE BEACH TO EMINENCE. SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE REMAINDER OF THE WORKWEEK AS A FRONTAL BOUNDARY DROPS SOUTH INTO THE REGION. AFTERNOON HEAT INDEX VALUES MAY REACH THE MID TO UPPER 90S ON A DAILY BASIS NEXT WEEK ACROSS EXTREME SOUTHEASTERN KANSAS AND WESTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Special weather statement, Aug 4, 8:50 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 AM CDT SUN AUG 4 2013
MOZ077-088-089-094-041430-
BARTON MO-JASPER MO-DADE MO-LAWRENCE MO-
850 AM CDT SUN AUG 4 2013
...SIGNIFICANT WEATHER ADVISORY FOR DADE...LAWRENCE...NORTHEASTERN
JASPER AND SOUTHEASTERN BARTON COUNTIES UNTIL 930 AM CDT...
AT 849 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SYLVANIA TO LOCKWOOD
TO MAPLE GROVE...MOVING SOUTHEAST AT 25 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE EVERTON...GOLDEN CITY...GREENFIELD...
LOCKWOOD...MILLER AND MOUNT VERNON.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE. INTERSTATE 44 BETWEEN MILE MARKERS 34 AND 57 WILL ALSO BE
IMPACTED BY THESE STORMS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3716 9419 3756 9412 3750 9363 3725 9362
3699 9374
TIME...MOT...LOC 1351Z 295DEG 20KT 3750 9400 3738 9397
3723 9414
TERRYLocal storm report, Aug 4, 9:40 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
940 AM CDT SUN AUG 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM FLASH FLOOD NEVADA 37.84N 94.35W
08/04/2013 VERNON MO DEPT OF HIGHWAYS
INTERSTATE 49 CLOSED NORTHBOUND DUE TO FLOODING NEAR KAW
RAPIDS RD. ROUTE W NORTH CLOSED DUE TO FLOODING NEAR
HIGHLAND AVE. US 54 CLOSED EAST AND WEST BOUND DUE TO
FLOODING NEAR LITTLE DRY WOOD CREEK. ROUTE K CLOSED IN
BOTH DIRECTIONS DUE TO FLOODING NEAR MARVEL RD.
&&
JCOLUCCILocal storm report, Aug 4, 10:58 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 AM CDT SUN AUG 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM FLASH FLOOD GREENFIELD 37.42N 93.84W
08/04/2013 DADE MO DEPT OF HIGHWAYS
MO ROUTE 39 CLOSED IN BOTH DIRECTIONS DUE TO FLOODING
BETWEEN NEOLA AND ARCOLA. MO ROUTE 39 CLOSED IN BOTH
DIRECTIONS DUE TO FLOODING JUST SOUTH OF BROAD ST IN
GREENFIELD. U.S. ROUTE 160 CLOSED IN BOTH DIRECTIONS DUE
TO FLOODING BETWEEN COUNTY ROADS 105 AND 107.
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:01 PM CDT | River Flood Warning | SGF | Cedar | 32 hr |
| Aug 4, 7:22 AM CDT | Areal Flood Advisory | SGF | Vernon | 5 hr |
| Aug 4, 7:45 AM CDT | River Flood Warning | SGF | Vernon | 8 days |
| Aug 4, 8:38 AM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 6 hr |
| Aug 4, 8:50 AM CDT | Special Weather Statement | SGF | Dade, Lawrence | 40 min |
| Aug 4, 9:25 AM CDT | Flash Flood Warning | SGF | Barry, Cedar, Dade, Jasper, Lawrence, McDonald and 3 more | 6 hr |
| Aug 4, 10:01 AM CDT | Areal Flood Advisory | SGF | Barry, Camden, Christian, Dallas, Douglas, Greene and 12 more | 8 hr |
| Aug 4, 12:40 PM CDT | River Flood Warning | SGF | Vernon | 10 days |
| Aug 4, 12:40 PM CDT | River Flood Warning | SGF | Cedar | 70 hr |
| Aug 4, 2:47 PM CDT | Areal Flood Warning | SGF | Barton, Jasper, McDonald, Newton, Vernon | 6 hr |
| Aug 4, 2:52 PM CDT | Areal Flood Warning | SGF | Barry, Cedar, Christian, Dade, Greene, Lawrence and 4 more | 6 hr |
| Aug 4, 3:02 PM CDT | River Flood Warning | SGF | Bates, Vernon | 9 days |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.